# SDR SRAA970710

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Over Temp
- Location: Nr 2
- Part time: 38,338 hours
- Stage of operation: TX
- Nature of condition: A, M, J
- Precautionary procedure: E

## Discrepancy

ON TAXI IN, TOWER REPORTED TORCHING FROM LEFT SIDE OF AC, CREW NOTICED NR 2 ENGINE OIL PRESSURE LIGHT CAME ON, EGT WENT UP TO 830 DEG CELSIUS FOR LESS THAN 30 SECONDS.  SHUT DOWN NR 2 ENGINE AND ARRIVED AT BLOCK WITHOUT INCIDENT.  FOUND ENGINE OVERTEMPED.  REMOVED AND REPLACED NR 2 ENGINE AND PERFORMED ENGINE RUN PER MM CH 71-00-02 AND 77-00-07.
